# SDR QXEA200601314

- Difficulty date: April 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE INTERIOR BAGGAGE COMPARTMENT, FLOOR SKIN DIRECTLY UNDER FLOOR  PANEL 144AZ HAS AREAS OF CORROSION ON TOP FROM STATION X 600 TO X 564 AND LBL 10 TO LRL 26, AND UNDER 3 A-NUTS AT STATION X 580 AND LBL 16.  REPAIRED IAW SRM 51-40-00.
